Free Access
Volume 28, Number 5, 1994
Page(s) 499 - 516
Published online 31 January 2017
  1. F. BREZZI, 1974, On the existence, uniqueness and approximation of saddle point problems arising from Lagrange multipliers, RAIRO, Sér. Anal. Numér., 8, no. R-2, 129-151. [EuDML: 193255] [MR: 365287] [Zbl: 0338.90047] [Google Scholar]
  2. G. F CAREY, S. S. CHOW and M. R. SEAGER, 1985, Approximate Boundary-Flux Calculations, Comput. Methods Appl. Mech. Engrg., 50, 107-120. [MR: 802335] [Zbl: 0546.73057] [Google Scholar]
  3. G. F. CAREY and J. T. ODEN, 1983, Finite Elements : A Second Course, vol. II, Prentice-Hall, Englewood Cliffs, N. J. [Zbl: 0515.65075] [MR: 767804] [Google Scholar]
  4. G. F. CAREY and Y. SHEN, 1989, Convergence studies of least-squares finite elements for first order systems, Comm. Appl. Numer. Methods, 5, 427-434. [Zbl: 0684.65083] [Google Scholar]
  5. C. L. CHANG, 1990, A least-squares finite element method for the Helmholtz equation, Comput. Methods Appl. Mech. Engrg., 83, 1-7. [MR: 1078694] [Zbl: 0726.65121] [Google Scholar]
  6. T.-F. CHEN, 1986, On least-squares approximations to compressible flow problems, Numer. Methods Partial Differential Equations, 2, 207-228. [MR: 925373] [Zbl: 0631.76082] [Google Scholar]
  7. P. G. CIARLET, 1978, The Finite Element Method for Elliptic Problems, North Holland, Amsterdam [MR: 520174] [Zbl: 0383.65058] [Google Scholar]
  8. P. G. CIARLET and P. A. RAVIART, 1972, Interpolation theory over curved elements, with application to finite element methods, Comput. Methods Appl. Mech. Engrg., 1, 217-249. [MR: 375801] [Zbl: 0261.65079] [Google Scholar]
  9. J. DOUGLAS and J. E. ROBERTS, 1985, Global estimates for mixed methods for second order elliptic equations, Math. Comp., 44, 39-52. [MR: 771029] [Zbl: 0624.65109] [Google Scholar]
  10. G. J. FIX, M. D. GUNZBURGER and R. A. NICOLAIDES, 1981, On mixed finite element methods for first order elliptic systems, Numer. Math., 37, 29-48. [EuDML: 132716] [MR: 615890] [Zbl: 0459.65072] [Google Scholar]
  11. P. GRISVARD, 1985, Elliptic Problems in Nonsmooth Domains. Pitman. Boston. [MR: 775683] [Zbl: 0695.35060] [Google Scholar]
  12. J. HASLINGER and P. NEITTAANMÄKI, 1984, On different finite element methods for approximating the gradient of the solution to the Helmholtz equation, Comput. Methods Appl. Mech. Engrg., 42, 131-148. [MR: 737949] [Zbl: 0574.65123] [Google Scholar]
  13. M. KŘIŽEK and P. NEITTAANMAKI, 1984, On the validity of Friedrichs' inequalities, Math. Scand., 54, 17-26. [EuDML: 166875] [MR: 753060] [Zbl: 0555.35003] [Google Scholar]
  14. L. M. MEHRA, 1978, Zur asymptotischen Verteilung der Eigenwerte des Maxwellschen Randwertproblems, Dissertation, Bonn. [MR: 544360] [Zbl: 0411.35074] [Google Scholar]
  15. P. NEITTAANMAKI and R. PICARD, 1980, Error estimates for the finite element approximation to a Maxwell-type boundary value problem, Numer Functional Analysis and Optimization, 2, 267-285. [MR: 588947] [Zbl: 0469.65079] [Google Scholar]
  16. P NEITTAANMAKI and J. SARANEN, 1981, On finite element approximation of the gradient for the solution of Poisson equation, Numer. Math., 37, 333-337. [EuDML: 132734] [MR: 627107] [Zbl: 0463.65073] [Google Scholar]
  17. P. NEITTAANMAKI and J. SARANEN, 1980, Finite element approximation of electromagnetic fields in three dimensional space, Numer. Functional Analysis and Optimization, 2, 487-506. [MR: 605756] [Zbl: 0451.65087] [Google Scholar]
  18. A. I. PEHLIVANOV, G. F. CAREY and R. D. LAZAROV, 1993, Least-squares mixed finite elements for second order elliptic problems, SIAM J. Numer. Anal., to appear. [MR: 1293520] [Zbl: 0806.65108] [Google Scholar]
  19. A. I. PEHLIVANOV, G. F CAREY, R. D. LAZAROV and Y. SHEN, 1993, Convergence analysis of least-squares mixed finite elements, Computing, 51, 111-123. [MR: 1248894] [Zbl: 0790.65079] [Google Scholar]
  20. P. A. RAVIART and J. M. THOMAS, 1977, A mixed finite element method for 2nd order elliptic problems, Lect Notes in Math., Springer-Verlag, v. 606, 292-315. [MR: 483555] [Zbl: 0362.65089] [Google Scholar]
  21. J. SARANEN, 1982, On an inequality of Friedrichs, Math. Scand., 51, 310-322. [EuDML: 166821] [MR: 690534] [Zbl: 0524.35100] [Google Scholar]
  22. J. SARANEN, 1980, Über die Approximation der Lösungen der Maxwellschen Randwertaufgabe mit der Methode der finiten Elemente, Applicable Analysis, 10, 15-30. [MR: 572804] [Zbl: 0454.65079] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you